# SDR SWAA2023061559224

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 50,367 hours, 29,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES AT LOCATIONS M1673 (AFT LEFT) AND M1675 (FWD LEFT) FAILED CAPACITY TEST<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M1673 (AFT LEFT) AND M1675 (FWD LEFT); OPS TEST GOOD. PER AMM 33-51-06
